# SDR DALA2024010900372

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 112,548 hours, 16,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 EMERGENCY LIGHTS AT SEAT 4D, 5D, 6A INOP. CORRECTIVE ACTION: T/S FOUND BAD WIRE. REATTACHED UNDER SEAT 6D, OPS CKS FINE. OK FOR SVC. (4564773)
